Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 338, NWS Kansas City, MO

December 1, 2015Carroll County, Chariton County, Missouri

NWS Kansas City, MO issued this river flood warning at Dec 1, 2015, 9:24 AM CST for Carroll County, Chariton County, Missouri. It took effect at Dec 2, 2015, 4:30 AM CST. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2015, 9:24 AM CST (15:24 UTC)
In effect from
Dec 2, 2015, 4:30 AM CST
Expired
Dec 4, 2015, 9:46 AM CST
In force
53 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Carroll County, MO, Chariton County, MO

The radar

The Pleasant Hill radar (KEAX), 115 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River near Brunswick (BRNM7).

Action stage
14 ft
Minor stage
19 ft
Moderate stage
27 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Dec 1, 5:44 AM CST, 3 hours 40 minutes earlier.

Area forecast discussion, Dec 1, 5:44 AM CST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
544 AM CST TUE DEC 1 2015

.DISCUSSION...
Issued at 344 AM CST TUE DEC 1 2015

The large upper low currently centered over northwest Iowa will be
slow to move east, still influencing our weather through Wednesday.
A dry slot has allowed mostly clear skies across the forecast area
this morning, and the southern two-thirds of the CWA is expected to
have sunshine for a notable amount of the daylight hours today. This
will allow temperatures to rebound into the middle 40s during the
afternoon in cloud-free regions. Across northern Missouri, an
approaching vorticity spoke associated with the upper low will skirt
the area this afternoon and evening, returning cloud cover and
perhaps enough lift/moisture for some flurries - but no measurable
snowfall is expected. The cloud cover will move south into the
remaining CWA this evening/overnight and likely persist well into
Wednesday. With the clouds and weak cold air advection, temperatures
will be a few degrees cooler Wednesday afternoon, but no
precipitation is expected.

The remaining forecast will remain relatively tranquil with
temperatures warming to above normal levels Thursday into the
weekend as broad upper ridging evolves over the Plains states - with
highs in the upper 40s to middle 50s common in the forecast area. An
upper disturbance will bring a slight chance of precipitation to the
area Sunday night into Monday, but otherwise the remainder of the
extended looks dry.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 541 AM CST TUE DEC 1 2015

VFR conditions expected through much of the period. Initially clear
skies will gradually be replaced by 4-6kft scattered deck during the
afternoon, with ceilings becoming nearly overcast overnight with the
possibility of MVFR conditions. Southwesterly winds will become gusty
during the late morning and afternoon before relaxing.

&&

.EAX Watches/Warnings/Advisories...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Blair
AVIATION...Blair
Hazardous weather outlook, Dec 1, 4:59 AM CST, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
459 AM CST TUE DEC 1 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-021100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
459 AM CST TUE DEC 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 7:02 PM CSTRiver Flood WarningEAXLinn, Livingston47 hr
Dec 1, 8:52 AM CSTRiver Flood WarningEAXBuchanan49 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.